Tohoku Mathematical Journal

Strong summability of Walsh-Fourier series

Gen-ichirô Sunouchi

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 16, Number 2 (1964), 228-237.

First available in Project Euclid: 4 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42.20


Sunouchi, Gen-ichirô. Strong summability of Walsh-Fourier series. Tohoku Math. J. (2) 16 (1964), no. 2, 228--237. doi:10.2748/tmj/1178243709.

Export citation


  • [1] A. BENEDECK, A. P. CALDERON and R. PANZONE, Convolution operators on Banach space valued functions, Proc. Nat. Acad. Sci., U. S. A., 48(1962), 356-365.
  • [2] L. HORMANDER, Estimates for translation invariant operators in LP spaces, Acta Math., 104(1960), 93-140.
  • [3] S. IGARI, An extension of the interpolation theorem of Marcinkiewicz, Thoku Math Journ., 15(1963), 343-358.
  • [4] R. E. A. C. PALEY, A remarkable system of orthogonal functions, Proc. London Math Soc., 34(1932), 241-279
  • [5] J. SCHWARTZ, A remark on inequalities of Caldern-Zygmund type for vector-value functions, Communications on Pure and Applied Math., 14(1961), 785-799.
  • [6] G. SUNOUCHI AND S. YANO, Two problems on the strong summabilityof Fourier series, Monthly of Real Analysis, 4(1950), 121-124. (Japanese).
  • [7] G. SUNOUCHI, On the strong summability of Fourier series, Proc. Amer. Math. Soc., 1(1950), 526-533.
  • [8] G. SUNOUCHl, On the Walsh-Kaczmarz series, Proc. Amer. Math. Soc., 2(1951), 5-11
  • [9] C. WATARI, Mean convergence of Walsh Fourier series, to appear in Thoku Mathe matical Journal, 16(1964).